# SDR CA050506012

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,438 hours
- Engine: Garrtt TFE7312
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Valve
- Part number: 516201
- Condition: Broken
- Location: Apu Fire Exting
- Component: Fire Extinguish
- Component part number: 516002
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING AN APU FAULT , IT WAS DISCOVERED THAT THE APU FIRE BOTTLE HAD DISCHARGED . WHEN THE BOTTLE DISCHARGED THE OUTLET VALVE'S FLANGE NUT BROKE INTO 3 PIECES AND THE FIRE BOTTLE SUPPORT BRACKET WAS BENT, WHICH CAUSED THE FIRE BOTTLE TO SEPARATE FROM THE OUTLET VALVE. THE FIRE BOTTLE ASSY WAS REMOVED AND NEW ASSY INSTALLED.
